# SDR ASAA2013040694404

- Difficulty date: April 6, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,170 hours, 7,568 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN72
- Condition: Inoperative
- Location: Satcom
- Part time: 879 hours, 226 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM MENU CHOICE IS NOT AVAILABLE ON FMC CDU.  ACFT GROUNDED.  REPLACED SDU.  SATCOM COMMUNICATION SYS TEST MM23-15-00-730-801.  OPS NORMAL.  SATCOM NR 1 AND NR 2 BOTH SEND AND RECEIVE CLEAR COMMUNICATIONS WITH DISPATCH.  ACCOMPLISHED SEVERAL POWER TRANSFERS BETWEEN APU AND EXTERNAL POWER AND ALWAYS RECEIVED SAT PROMT FROM MAIN MENU.
